MathSciNet Relay Station
MathSciNet bibliographic data
MR290340 54.60
Cobb, John; Voxman, William Some fixed point results for $UV$ decompositions of compact metric spaces. Proc. Amer. Math. Soc. 33 1972 156–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement